Vol. 10, No. 5, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 10, No. 5, 2017

Algorithms for finding knight's tours on Aztec diamonds

Samantha Davies, Chenxiao Xue and Carl R. Yerger

Optimal aggression in kleptoparasitic interactions

David G. Sykes and Jan Rychtář

Domination with decay in triangular matchstick arrangement graphs

Jill Cochran, Terry Henderson, Aaron Ostrander and Ron Taylor

On the tree cover number of a graph

Chassidy Bozeman, Minerva Catral, Brendan Cook, Oscar E. González and Carolyn Reinhart

Matrix completions for linear matrix equations

Geoffrey Buhl, Elijah Cronk, Rosa Moreno, Kirsten Morris, Dianne Pedroza and Jack Ryan

The Hamiltonian problem and $t$-path traceable graphs

Kashif Bari and Michael E. O’Sullivan

Relations between the conditions of admitting cycles in Boolean and ODE network systems

Yunjiao Wang, Bamidele Omidiran, Franklin Kigwe and Kiran Chilakamarri

Weak and strong solutions to the inverse-square brachistochrone problem on circular and annular domains

Christopher Grimm and John A. Gemmer

Numerical existence and stability of solutions to the distributed spruce budworm model

Hala Al-Khalil, Catherine Brennan, Robert Decker, Aslihan Demirkaya and Jamie Nagode

Integer solutions to $x^2 + y^2 = z^2 - k$ for a fixed integer value $k$

Wanda Boyer, Gary MacGillivray, Laura Morrison, C. M. (Kieka) Mynhardt and Shahla Nasserasr

A solution to a problem of Frechette and Locus

Chenthuran Abeyakaran